# SDR JJBA20140607002

- Difficulty date: June 2, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 30,657 hours, 42,146 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BYPASS DOOR OPEN LIGHT INOPERABLE, DOOR OPERATES FINE.  ENG INTAKE BYPASS DOOR INDICATORS. DEFERRED IAW MEL.  R & R LIGHT BULB.  OPERATIONS CHECKED GOOD.
